# SDR AWXA960249

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7812 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM BS 986.5, RBL 41, RBL 50, WL 208.  REMOVED CORROSION BS 986.5, RBL 37, RBL 39 AND FOUND OUT OF LIMIT PER SRM 53-10-1 AND REPAIR.  INSTALLED IAW ER 2-53-15-42 (TCO-PAN-96-061SRR.)  (M)
